# SDR SIMA20140305015

- Difficulty date: March 5, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 34,747 hours, 31,586 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AT SEAT 10A HAS A BROKEN CONNECTOR, AIRFRAME SIDE.  INSTALLED CONNECTOR ON EMERGENCY LIGHT STRIP WIRE AT SEAT 10A IAW SWPM 20-21-00.  SEE NRTC BOW151123 TASK NR 2 FOR OPERATIONAL CHECK.
